| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.Lens was intraoperatively removed and replaced vertically with a longer length, different diopter lens.Problem was resolved.Cause of the event was not reported.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in microcentrifuge vial dry with residue/debris on product.Visual inspection found haptic stretched out.Dimensional inspection found the lens to be within specification.Claim# (b)(4).